Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 690803, 6 pages
http://dx.doi.org/10.1155/2014/690803
Research Article

Inequalities for Convex Functions on Simplexes and Their Cones

1Mechanical Engineering Faculty in Slavonski Brod, University of Osijek, Trg Ivane Brlić Mažuranić 2, 35000 Slavonski Brod, Croatia
2Department of Mathematics and Computer Science, Longyan University, Longyan, Fujian 364012, China

Received 9 April 2014; Accepted 17 July 2014; Published 27 October 2014

Academic Editor: Vladimir Georgiev

Copyright © 2014 Zlatko Pavić and Shanhe Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. L. W. V. Jensen, “Om Konvekse Funktioner og Uligheder mellem Middelværdier,” Nyt Tidsskrift for Matematik B, vol. 16, pp. 49–68, 1905. View at Google Scholar
  2. Z. Pavić, “The applications of functional variants of Jensen's inequality,” Journal of Function Spaces and Applications, vol. 2013, Article ID 194830, 5 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  3. A. M. Mercer, “A variant of Jensen's inequality,” Journal of Inequalities in Pure and Applied Mathematics, vol. 4, article 73, no. 4, 2003. View at Google Scholar · View at MathSciNet
  4. Z. Pavić, “Convex combinations, barycenters and convex functions,” Journal of Inequalities and Applications, vol. 2013, article 61, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  5. C. P. Niculescu and C. I. Spiridon, “New Jensen-type inequalities,” http://arxiv.org/abs/1207.6877.
  6. M. S. Moslehian and M. Kian, “Jensen type inequalities for Q-class functions,” Bulletin of the Australian Mathematical Society, vol. 85, no. 1, pp. 128–142, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. Z. Pavić, J. Pečarić, and I. Perić, “Integral, discrete and functional variants of Jensen's inequality,” Journal of Mathematical Inequalities, vol. 5, no. 2, pp. 253–264, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. J. Mićić, Z. Pavić, and J. Pečarić, “The inequalities for quasiarithmetic means,” Abstract and Applied Analysis, vol. 2012, Article ID 203145, 25 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  9. C. P. Niculescu and L. Persson, “Old and new on the Hermite-HADamard inequality,” Real Analysis Exchange, vol. 29, no. 2, pp. 663–685, 2003. View at Google Scholar · View at MathSciNet
  10. S. S. Dragomir and C. E. M. Pearce, Selected Topics on Hermite-Hadamard Inequalities and Applications, RGMIA Monographs, Victoria University, Melbourne, Australia, 2000.